# SDR AU981654

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828201
- Condition: Contaminated
- Location: Cabin Cooling
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT UNABLE TO PRESSURIZE AFTER TAKEOFF.  INVESTIGATION FOUND BOTH LEFT PACK HEAT EXCHANGERS WERE CONTAMINATED WITH A FIBREGLASS MATERIAL, SEVERELY RESTRICTING FLOW, ALSO, THE AUTOMATIC FLOW CONTROL VALVE WAS STICKING.
